# SDR AU980703

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 104894
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: LD
- Nature of condition: R, Y, J
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETOR OUT OF ADJUSTMENT.
